advertisement
Question
Posted by: Ben | 2009-12-20

Erection problem

I am 75 yrs and would like to know if I can take Cialis or any other help .I am taking blood pressure pills RAMIWIN 5mg .
Appriciate your help

Thanks

Ben

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageSexologist

Dear Ben,

Erectile dysfunction is fairly common amongst men with blood pressure problems, caused both by the illness and as a side effect of the meds. It is fairly common practice to use any one of the three PDE-5 tablets with the blood pressure meds (i.e. Viagra, Cialus and Levitra).

You will need a prescription and a check up from your doctor.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Sexologist | 2009-12-20

Dear Ben,

Erectile dysfunction is fairly common amongst men with blood pressure problems, caused both by the illness and as a side effect of the meds. It is fairly common practice to use any one of the three PDE-5 tablets with the blood pressure meds (i.e. Viagra, Cialus and Levitra).

You will need a prescription and a check up from your doctor.

Reply to Sexologist

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement